# SDR MASA2011070503154

- Difficulty date: July 4, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 18,705 hours, 14,954 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Worn
- Location: Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 BRAKE INDICATOR WEAR LESS THAN FLUSH.  R2 NR 3 BRAKE.
